RECURSION OPERATOR FOR A SYSTEM WITH NON-RATIONAL LAX REPRESENTATION


Creative Commons License

ZHELTUKHIN K.

UFA MATHEMATICAL JOURNAL, vol.8, no.2, pp.112-118, 2016 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.13108/2016-8-2-112
  • Title of Journal : UFA MATHEMATICAL JOURNAL
  • Page Numbers: pp.112-118

Abstract

We consider a hydrodynamic type system, waterbag model, that admits a dispersionless Lax representation with a logarithmic Lax function. Using the Lax representation, we construct a recursion operator of the system. We note that the constructed recursion operator is not compatible with the natural Hamiltonian representation of the system.